RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2000, Volume 374, Number 3, Pages 310–312 (Mi dan2636)  

This article is cited in 5 scientific papers (total in 5 papers)

The problem of robust boundary control: the case of Dirichlet boundary conditions

Yu.S.Osipov, L.Pandol'fi, V.I. Maksimov



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, M. Tukhtasinov, “Game problems on a fixed interval in controlled first-order evolution equations”, Math. Notes, 80:4 (2006), 578–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Yu. S. Osipov, A. V. Kryazhimskii, V. I. Maksimov, “N. N. Krasovskii's extremal shift method and problems of boundary control”, Autom. Remote Control, 70:4 (2009), 577–588  mathnet  crossref  mathscinet  zmath  isi
    4. M. Sh. Mamatov, Kh. N. Alimov, “Solving a pursuit problem in high-order controlled distributed systems”, Siberian Adv. Math., 24:4 (2014), 229–239  mathnet  crossref  mathscinet
    5. V. I. Maksimov, Yu. S. Osipov, “Infinite-horizon boundary control of distributed systems”, Comput. Math. Math. Phys., 56:1 (2016), 14–25  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020